IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev EMD Conf / Next EMD Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 

*** This workshop was cancelled due to prevention of the spread of coronavirus infection. ***





Technical Committee on Electromechanical Devices (EMD) [schedule] [select]
Chair Shinichi Wada (TMC System)
Vice Chair Yoshiki Kayano (Univ. of Electro-Comm.)
Secretary Kenji Suzuki (Fuji Electric), Masato Mizukami (Muroran Inst. of Tech.)
Assistant Yuichi Hayashi (NAIST)

Conference Date Fri, Mar 6, 2020 13:00 - 18:30
Topics Short NOTE 
Conference Place  
Transportation Guide https://www.it-chiba.ac.jp/institute/access/tsudanuma/
Announcement Feb. 23, 2020: Cancelled due to prevention of spread of coronavirus infection
Copyright
and
reproduction
以下の論文すべての著作権はIEICEに帰属します.(許諾番号:10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Participation Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Participant fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the participant fee page. We request the participant fee to participants who will attend the workshop(s) on EMD.

Fri, Mar 6 PM 
13:00 - 18:30
  13:00-13:05 Opening Address ( 5 min. )
(1) 13:05-13:20 Effect of solid lubricant on electric sliding contact mechanism EMD2019-59 Syou Ogata, Yuki Kawasima, Tatsuro Iizuka, Yoshitada Watanabe, Koichro Sawa, Takahiro Ueno (NIT)
(2) 13:20-13:35 Study on brush wear and wear of high speed rotating commutator motor EMD2019-60 Syougo Aoki, Hayate Saito, Koichiro Sawa, Takahiro Ueno (NIT)
(3) 13:35-13:50 Study of Brush Consumption and its Control by Commutation Arc of DC Motor EMD2019-61 Serina Hosoya, Ryusyo Onodera, Koichiro Sawa, Takahiro Ueno (NIT)
  13:50-14:00 Break ( 10 min. )
(4) 14:00-14:15 Development of experience type programming teaching materials using microcomputers and railway models EMD2019-62 Kenshiro Ike, Takahiro Ueno (NIT)
(5) 14:15-14:30 Initiatives for practical use of Air Umbrella EMD2019-63 Seiya Sakurai, Takahiro Ueno (NIT)
(6) 14:30-14:45 Whisker formation and growth mechanism in tin plating EMD2019-64 Inoue Shintaro, Iida Kazuo (Mie Univ.)
  14:45-14:55 Break ( 10 min. )
(7) 14:55-15:10 Investigation of Electromagnetic Noise Suppression for Automotive Wiring Harness Using Dielectric Material EMD2019-65 Sota Takagi, Takashi Kasuga (NIT,Nagano College)
(8) 15:10-15:25 FDTD Analysis of Transmission Characteristic for the Various Differential Line Patterns EMD2019-66 Masakazu Akahane, Ren Kitahara (NIT Nagano Collage), Taiki Yamagiwa (UEC), Kasuga Takashi (NIT Nagano Collage)
(9) 15:25-15:40 CFRP Acoustic Emission sensing technique using optical fiber(5) EMD2019-67 Katsuki Suenaga, Ryo Takahashi, Kentaro Matsuda, Ryo Nagase (CIT)
(10) 15:40-15:55 Study on the fiber-optic sensing technique of solution consistency measurement EMD2019-68 Toshiki Maejima, Yusuke Aoki, Ryo Nagase (CIT)
  15:55-16:05 Break ( 10 min. )
(11) 16:05-16:20 Production of Automatic Contact Resistance Measurement System for Electrical Contacts EMD2019-69 Tatsuya Onodera, Sho Kashiwabara, Koichiro Sawa, Kiyoshi Yoshida (NIT)
(12) 16:20-16:35 Influence on Various Characteristics with and without Magnet in DC Electromagnetic Contactor EMD2019-70 Akira Iwanami, Koichiro Sawa, Kiyoshi Yoshida (NIT)
(13) 16:35-16:50 Influence of Magnetic Flux Density and Breaking Speed on Magnetic Blowout of DC Arc Discharge EMD2019-71 Hiroki Yamauchi, Hayato Watanabe, Koichiro Sawa, Kiyoshi Yoshida (NIT)
(14) 16:50-17:05 Influence of Ambient Gas on Breaking Arc Discharge of Electromagnetic contactor
-- Effect of Gas Pressure and Current --
EMD2019-72
Sota Nagase, Yoshiki Yamamoto, Koichiro Sawa, Kiyoshi Yoshida (NIT)
  17:05-17:10 Closing Address ( 5 min. )
  17:30-18:30 banquet ( 60 min. )

Announcement for Speakers
General TalkEach speech will have 12 minutes for presentation and 3 minutes for discussion.

Contact Address and Latest Schedule Information
EMD Technical Committee on Electromechanical Devices (EMD)   [Latest Schedule]
Contact Address Shin-ichi Wada(TMC)
TEL +81-44-555-6171,FAX +81-44-211-4200
E-: s-tmysm
Yoshiki Kayano(Univ. of Electro-Comm.)
TEL&FAX +81-42-443-5233
E-: yc
Masato Mizukami(Muroran Institute of Technology)
TEL&FAX +81-143-46-5307
E-: m-mmmn-it
Kenji Suzuki (Fuji Electric FA Components & Systems)
TEL +81-48-547-1037,FAX +81-48-549-1825
E-: -knjelectc
Yuichi Hayashi(NAIST)
TEL +81-743-72-5390,FAX +81-743-72-5391
E-: -iisist 
Announcement Latest information will be presented on the homepage:
http://www.ieice.org/es/emd/jpn/


Last modified: 2020-02-24 10:24:54


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to EMD Schedule Page]   /  
 
 Go Top  Go Back   Prev EMD Conf / Next EMD Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan